# SDR IPXA2023020790745

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 67,239 hours, 22,432 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: S246
- Part serial: NSN
- Condition: None
- Location: Rtmlg
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB** ON TAKEOFF, CREW HAD TO USE OVERRIDE SWITCH TO BRING UP GEAR .  A/C NEVER RECOGNISED T/OFOUND RMLG TILT SENSOR BRACKET IMPROPERLY INSTALLED. R&R BRACKET CORRECTLY , IAW AMM 32-11-18-4.PERFORMED ADJ/TEST AND OPS CKS. GEAR SWINGS AND GAP CKS GOOD.IAW AMM32-09-07-02 AND 32-32-00-5
